# SDR SWAA2024061489074

- Difficulty date: May 23, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 52,385 hours, 31,741 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: UNKNO
- Condition: Cracked
- Location: Bs 664
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VAPOR BARRIER UPPER ATTACH ANGLE CRACKED AT STA 663.75 AND RBL 9<[01] THIS IS A DUPLICATE ITEM; WORK WILL BE ACCOMPLISHED ON TTG8Q00TJKQR;[02] VERIFIED STEP 1
